Dirichlet motives via modular curves

Annette Huber; Guido Kings

Annales scientifiques de l'École Normale Supérieure (1999)

  • Volume: 32, Issue: 3, page 313-345
  • ISSN: 0012-9593

How to cite


Huber, Annette, and Kings, Guido. "Dirichlet motives via modular curves." Annales scientifiques de l'École Normale Supérieure 32.3 (1999): 313-345. <http://eudml.org/doc/82490>.

author = {Huber, Annette, Kings, Guido},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {Dirichlet motives; modular curves; motivic cohomology; Hodge structures; Galois modules; Tate motives; Beilinson’s conjecture for Dirichlet -functions},
language = {eng},
number = {3},
pages = {313-345},
publisher = {Elsevier},
title = {Dirichlet motives via modular curves},
url = {http://eudml.org/doc/82490},
volume = {32},
year = {1999},

AU - Huber, Annette
AU - Kings, Guido
TI - Dirichlet motives via modular curves
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1999
PB - Elsevier
VL - 32
IS - 3
SP - 313
EP - 345
LA - eng
KW - Dirichlet motives; modular curves; motivic cohomology; Hodge structures; Galois modules; Tate motives; Beilinson’s conjecture for Dirichlet -functions
UR - http://eudml.org/doc/82490
ER -


  1. [Be1] A. A. BEILINSON, Notes on absolute Hodge cohomology, in Applications of Algebraic K-theory to Algebraic Geometry and Number Theory, Proceedings of a Summer Research Conference held June 12-18, 1983, in Boulder, Colorado, Contemp. Math., vol. 55, Part I, AMS, Providence, pp. 35-68. Zbl0621.14011
  2. [Be2] A. BEILINSON, Higher regulators and values of L-functions, Jour. Soviet Math. 30, 1985, pp. 2036-2070. Zbl0588.14013
  3. [Be3] A. BEILINSON, Higher regulators of modular curves, Contemporary Math. Vol. 55, I (1986). Zbl0609.14006MR88f:11060
  4. [BIK] S. BLOCH and K. KATO, L-functions and Tamagawa Numbers of Motives, in P. Cartier et al. (eds.), in The Grothendieck Festschrift, Volume I, Birkhäuser 1990, pp. 333-400. Zbl0768.14001MR92g:11063
  5. [Br] C. BRINKMANN, Die Andersonextension und 1-Motive, Bonner Mathematische Schriften. 223. Bonn : Univ. Bonn, Math.-Naturwiss. Fak. (1991). Zbl0749.14001MR94a:11087
  6. [De1] C. DENINGER, Higher regulators and Hecke L-series of imaginary quadratic fields. II, Ann. Math., II. Ser. 132, No. 1, 131-158 (1990). Zbl0721.14005MR91i:19003
  7. [De2] C. DENINGER, Extensions of motives associated to symmetric powers of elliptic curves and to Hecke characters of imaginary quadratic fields, in : F. Catanese (ed.) : Proc. Arithmetic Geometry, Cortona, 1994, Cambridge University Press, 1997, pp. 99-137. Zbl0888.14002MR98i:11043
  8. [Den-Sch] C. DENINGER and A. J. SCHOLL, The Beilinson conjecture in : J. Coates, M.J. Taylor (eds.) : L-functions and Arithmetic. London Math. Soc. LNS 153 (1991). Zbl0729.14002MR92h:11056
  9. [Es] H. ESNAULT, On the Loday Symbol in the Deligne-Beilinson Cohomology, K-Theory 3, 1989, pp. 1-28. Zbl0697.14006MR90j:14025
  10. [Fr] E. FREITAG, Hilbert modular forms, Springer (1990). Zbl0702.11029MR91c:11025
  11. [Ha] G. HARDER, Eisensteinkohomologie und die Konstruktion gemischter Motive, LNM 1562, Springer 1993. Zbl0795.11024MR95g:11043
  12. [Hu1] A. HUBER, Mixed Motives and their Realization in Derived Categories. Springer LNM 1604 (1995). Zbl0938.14008MR98d:14030
  13. [Hu2] A. HUBER, Mixed perverse sheaves on schemes over number fields, Comp. Math. 108, 1997, pp. 107-121. Zbl0882.14006MR98k:14024
  14. [HuK] A. HUBER and G. KINGS, Degeneration of l-adic Eisenstein classes and of the elliptic polylog, Invent. Math. 135, 1999, pp. 545-594. Zbl0955.11027MR2000b:11068
  15. [HuW] A. HUBER and J. WILDESHAUS, Classical motivic polylogarithm according to Beilinson and Deligne, Doc. Math. J. DMV 3, 1998, pp. 27-133. Zbl0906.19004MR99k:19001a
  16. [J] U. JANNSEN, Continuous étale cohomology, Math. Ann. 280, 1988, pp. 207-245. Zbl0649.14011MR89a:14022
  17. [Ki1] G. KINGS, Extensions of motives of modular forms, Math. Ann. 309, 1997, pp. 375-399. Zbl0913.11025MR98j:11050
  18. [Ki2] G. KINGS, Extensions of motives associated to K-theory elements for Hilbert modular forms, J. reine angew. Math. 503, 1998, pp. 109-128. Zbl0913.11024MR99g:11078
  19. [Kk] B. KÖCK, Chow Motif and Higher Chow Theory of G/P, manuscripta mathematica 70 91, 363-372. Zbl0735.14001MR91m:14077
  20. [Neu] J. NEUKIRCH, The Beilinson Conjecture for algebraic number fields, in : M. Rapoport et al. : Beilinson's conjectures on special values of L-functions, Academic press 1988. Zbl0651.12009MR90f:11042
  21. [Sch-Sch] N. SCHAPPACHER and A. J. SCHOLL, The boundary of the Eisenstein symbol, Math. Ann., 290, 1991, pp. 303-321. Zbl0729.11027MR93c:11037a
  22. [Sch] A. J. SCHOLL, Motives for modular forms, Invent. Math. 100, No. 2, 1990, pp. 419-430. Zbl0760.14002MR91e:11054

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.